# SDR RAIA00304114

- Difficulty date: April 15, 2003
- Submitted: April 26, 2003
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- Aircraft time: 32,484 hours, 32,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OUT AT BOTTOM OF PAX STAIRS.  REPAIRED BROKEN WIRE AT TOP STEP.  OPS CHECK GOOD.
